# SDR CA050824002

- Difficulty date: August 1, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE WAS SHUT DOWN IN FLIGHT FOLLOWING A LOW ENGINE OIL PRESSURE INDICATION.  SUBSEQUENT INSPECTION REVEALED METALLIC DEBRIS ON THE REDUCTION GEARBOX CHIP DETECTOR.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
